Torsion homology growth and cycle complexity of arithmetic manifolds

Bergeron, N., Sengun, M.H. and Venkatesh, A. (2016) Torsion homology growth and cycle complexity of arithmetic manifolds. Duke Mathematical Journal, 165 (9). pp. 1629-1693. ISSN 0012-7094



  • Bergeron, N.
  • Sengun, M.H.
  • Venkatesh, A.
Copyright, Publisher and Additional Information: © 2016 Duke University Press. This is an author produced version of a paper subsequently published in Duke Mathematical Journal. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 1 September 2015
  • Published: 22 February 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Apr 2016 13:47
Last Modified: 28 Oct 2016 23:56
Published Version:
Status: Published
Publisher: Duke University Press
Refereed: Yes
Identification Number:
Related URLs:

Share / Export